Anneaux semi-premiers, noethériens, à identités polynômiales
Bulletin de la Société Mathématique de France, Tome 104 (1976) , pp. 99-111.
@article{BSMF_1976__104__99_0,
     author = {Cauchon, G\'erard},
     title = {Anneaux semi-premiers, noeth\'eriens, \`a identit\'es polyn\^omiales},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {99--111},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {104},
     year = {1976},
     doi = {10.24033/bsmf.1818},
     zbl = {0328.16018},
     mrnumber = {53 \#10859},
     language = {fr},
     url = {www.numdam.org/item/BSMF_1976__104__99_0/}
}
Cauchon, Gérard. Anneaux semi-premiers, noethériens, à identités polynômiales. Bulletin de la Société Mathématique de France, Tome 104 (1976) , pp. 99-111. doi : 10.24033/bsmf.1818. http://www.numdam.org/item/BSMF_1976__104__99_0/

[1] Blair (W. D). - Right noetherian rings integral over their centers, J. of Algebra, t. 27, 1973, p. 187-198. | MR 48 #4026 | Zbl 0268.16013

[2] Blanchard (A.). - Les corps non commutatifs. - Paris, Presses Universitaires de France, 1972 (Collection SUP, «Le mathématicien”, 9). | MR 50 #7242 | Zbl 0249.16001

[3] Cauchon (G.). - Sur l'intersection des puissances du radical d'un T-anneau noethérien, C.R. Acad. Sc. Paris, t. 279, 1974, Série A, p. 91-93. | MR 50 #395 | Zbl 0287.16016

[4] Formanek (E.). - Noetherian P. I. rings, Communications in Algebra, 1 (1), 1974, p. 79-86. | MR 50 #9957 | Zbl 0272.16004

[5] Formanek (E.). - Faithful noetherian modules, Proc. Amer. math. Soc., t. 41, 1973, p. 381-383. | MR 52 #382 | Zbl 0248.13018

[6] Herstein (I. N.). - A counter example in noetherian rings, Proc. Nat. Acad. Sc., t. 54, 1965, p. 1036-1037. | MR 32 #5692 | Zbl 0138.26802

[7] Herstein (I. N.) and Small (L. W.). - The intersection of powers of the radical in noetherian P. I. rings, Israel J. Math., t. 16, 1973, p. 176-180. | MR 49 #7304 | Zbl 0282.16014

[8] Jategaonkar (A. V.). - Left principal ideal domains, J. of Algebra, t. 8, 1968, p. 148-155. | MR 36 #1474 | Zbl 0221.16001

[9] Kaplansky (I.). - Rings with polynomial identity, Bull. Amer. math. Soc., t. 54, 1948, p. 575-580. | MR 10,7a | Zbl 0032.00701

[10] Rowen (L.). - Some results on the center of a ring with polynomial identity, Bull. Amer. math. Soc., t. 79, 1973, p. 219-223. | MR 309996 | Zbl 0252.16007